Re: Bluish discoloration under eyes from Radiesse
on 22 Feb 2010
Radiesse injections under eyes 4 days ago and am developing a bluish tint under my eyes. The doctor who did this said that Radiesse would be fine even though I have had Restylane in the past and have not had these problems. Each day it seems to be getting darker. I called the doctor and told him what was happening and he said it was just bruising and it would go away. Also, one eye is much more "filled" looking than the other and one cheek looks higher (the doctor put the radiesse all over my face.
Your information remains private and will not be posted without your permission.
Don't have an account? Create one now.
By creating an account, you are indicating that you have read and accept the
Already a member? Sign In.
Enter your username or email address and we will send you a link to login.
Check your email. We've sent you a link to reset your password.